# SDR DALA2024020901839

- Difficulty date: February 1, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1040 Bl0-11r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0190058) CORROSION ON FLOOR STIFFENER AT STA 1040 BL0-RBL11 WL208. REMOVED AND REPLACED FLOOR STIFFENER AT STA 1040 RH BL 0-RBL 30 WL 208 IAW B737-900 SRM 51-40-02-0G AND DWG. 147A5116.
